# SDR AALA016026

- Difficulty date: March 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 4 ROWS ON THE RIGHT SIDE ARE E N, EMERGENCY EXIT SIGN AT TAIL CONE DOOR IS ALSO ON.  REPLACED POWER SUPPLY FOR ASSOC ROWS, PERFORMED OPS CHECKS.  OPS CHECKS OK PER MM.  (M)
